Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda et Addenda


Journal: Math. Comp. 1 (1945), 460
DOI: https://doi.org/10.1090/S0025-5718-45-99064-8
Original Article: Math. Comp. 1 (1943), 24-26.
Original Article: Math. Comp. 1 (1944), 205-308.
Original Article: Math. Comp. 1 (1945), 461-480.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-45-99064-8
Article copyright: © Copyright 1945 American Mathematical Society